The double bar and cobar constructions
Compositio Mathematica, Volume 43 (1981) no. 3, pp. 331-341.
@article{CM_1981__43_3_331_0,
     author = {Baues, H. J.},
     title = {The double bar and cobar constructions},
     journal = {Compositio Mathematica},
     pages = {331--341},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     mrnumber = {632433},
     zbl = {0478.57027},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_3_331_0/}
}
TY  - JOUR
AU  - Baues, H. J.
TI  - The double bar and cobar constructions
JO  - Compositio Mathematica
PY  - 1981
SP  - 331
EP  - 341
VL  - 43
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_3_331_0/
LA  - en
ID  - CM_1981__43_3_331_0
ER  - 
%0 Journal Article
%A Baues, H. J.
%T The double bar and cobar constructions
%J Compositio Mathematica
%D 1981
%P 331-341
%V 43
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1981__43_3_331_0/
%G en
%F CM_1981__43_3_331_0
Baues, H. J. The double bar and cobar constructions. Compositio Mathematica, Volume 43 (1981) no. 3, pp. 331-341. http://www.numdam.org/item/CM_1981__43_3_331_0/

[1] J.F. Adams: On the cobar construction. Proc. Nat. Acad. Sci. (USA) 42 (1956) 409-412. | MR | Zbl

[2] J.F. Adams, and P.J. Hilton: On the chain algebra of a loop space. Comment. Math. Helv. 30 (1956), 305-330. | MR | Zbl

[3] H.J. Baues: Geometry of loop spaces and the cobar construction. Memoirs of the AMS 25 (1980) 230 ISSN 0065-9266. | MR | Zbl

[4] A.K. Bousfield and V.K.A.M. Gugenheim: On PL de Rham theory and rational homotopy type. Memoirs of the AMS 179 (1976). | MR | Zbl

[5] A. Dold and R. Lashof: Principal quasifibrings and fiber homotopy equivalence of bundles. Ill. J. Math. 3 (1959), 285-305. | MR | Zbl

[6] B. Drachman: A diagonal map for the cobar construction. Bol. Soc. Mat. Mexicana (2) 12 (1967) 81-91. | MR | Zbl

[7] D. Husemoller, J.C. Moore and J. Stasheff: Differential homological algebra and homogeneous spaces. J. pure appl. Algebra 5 (1974) 113-185. | MR | Zbl

[8] J.R. Milgram: The bar construction and abelian H-spaces. Ill. J. Math. 11 (1967) 242-250. | MR | Zbl

[9] J.R. Milgram: Iterated loop spaces. Ann. of Math. 84 (1966) 386-403. | MR | Zbl

[10] J. Milnor and J.C. Moore: On the structure of Hopf algebras. Ann. Math. 81 (1965) 211-264. | MR | Zbl

[11] J.C. Moore: Differential homological algebra. Actes du Congr. Intern. des Mathématiciens (1970) 335-336. | MR | Zbl

[12] H.J. Munkholm: The Eilenberg-Moore spectral sequence and strongly homotopy multiplicative maps. J. pure and appl. Algebra 5 (1974) 1-50. | MR | Zbl

[13] L. Smith: Homological algebra and the Eilenberg-Moore spectral sequence. Trans. of AMS 129 (1967) 58-93. | MR | Zbl